| Model Number |
38610ON |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the surgeon was using robi instrument and it was sparking inside the patient during the procedure.The set was taken out of circulation.The customer was able to complete the surgery successfully and no additional interventions were necessary.There was only a surgery delay of 15 minutes.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).